# SDR CALA2025062305796

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 26,631 hours, 3,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF BURNING SMELL IN AFT GALLEY SMELL REF DMC-B787-A-05-51-99-99A-282A-A AND 5261450 ALL CB TRIPPED IN AFT GALLEY. FAULT ON ALL CHILLERS IN ALL GALLEYS AMM CONDITIONAL INSP WILL NEED TO BE ACCOMPLISHED FOR BURNING SMELL AND CHILLER GCU'S INSPECTED AS WELL FOR ANY DISCREPANCY THAT MAY HAVE CORRELATED TO THE BURNING SMELL LOCKING ACCOMPLISH GOOD VISUAL ON THE P100 L1 & L2 PANEL LOOKING FOR BURNT FEEDERS OR CONTACTORS, ALSO DO THE SAME ON THE P300 & P500 UNLOCK PERFORMED VISUAL INSPECTION OF THE INSIDE OF INDICATED POWER PANELS P100 L1 & L2, P200, P300, AND P500 AS REQUESTED. NO DISCREPANCIES NOTED. PERFORMED GVI OF THE INSIDE OF COMPARTMENT IN AFT CARGO WHERE SUPPLEMENTAL COOLING UNITS ARE INSTALLED. NO LEAKS OR SIGNS OF ARCING NOTED. REFERENCE DMC-B787-A-50-11-06-07A-720A-A.
